A study on the solutions of (1+1)-dimensional Mikhailov-Novikov-Wang equation
Keywords:Generalized exponential rational function method, Mikhailov-Novikov-Wang integrable equation, trigonometric function solution, hyperbolic function solution, dark soliton solution
The basic principle of this study is to obtain various solutions to the (1+1) dimensional Mikhailov-Novikov-Wang integrable equation (MNWIE). For this purpose, the generalized exponential rational function method (GERFM) is applied to this equation. Thus, several trigonometric functions, hyperbolic functions, and dark soliton solutions to the studied equation are acquired. In this way, some new solutions to the equation that have not been presented before have been obtained. In addition, 2D and 3D graphics of the acquired solutions are drawn for specific values. The obtained results and the graphic drawings of the results have been provided by using Wolfram Mathematica 12.
Khater, M.M.A., & Alabdali, A.M. Multiple Novels and Accurate Traveling Wave and NumericalSolutions of the (2+1) Dimensional Fisher-Kolmogorov-Petrovskii-Piskunov Equation. Mathematics, 9(12), 1-13, (2021).
Dusunceli, F., Celik, E., Askin, M., & Bulut, H. New exact solutions for the doubly dispersive equation using the improved Bernoulli sub-equation function method. Indian Journal of Physics, 95(2), 309-314, (2021).
Bakıcıerler, G., Alfaqeih, S., & Mısırlı, E. Analytic solutions of a (2+1)-dimensional nonlinear Heisenberg ferromagnetic spin chain equation. Physica A: Statistical Mechanics and its Applications, 582, 126255, (2021).
Malik, S., Kumar, S., Nisar, K.S., & Saleel, C.A. Different analytical approaches for finding novel optical solitons withgeneralized third-order nonlinear Schrödinger equation. Results in Physics, 29, 104755, (2021).
Aktürk, T., Gurefe, Y., & Pandir, Y. An application of the new function method to the Zhiber–Shabat equation. An International Journal of Optimization and Control: Theories & Applications, 7(3), 271–274, (2017).
Akbulut, A., Kaplan, M., & Tascan, F. The investigation of exact solutions of nonlinear partial differential equations by using exp –φ(ξ) method. Optik, 132, 382–387, (2017).
Ünal, M., & Ekici, M. The Double (G0/G, 1/G)-Expansion Method and Its Applications for Some Nonlinear Partial Differential Equations. Journal of the Institute of Science and Technology, 11(1), 599-608, (2021).
Nuruddeen, R.I., Aboodh, K.S., & Ali, K.K. Analytical Investigation of Soliton Solutions to Three Quantum ZakharovKuznetsov Equations. Communications in Theoretical Physics, 70(4), 405-412, (2018).
Tahir, M., & Awan, A.U. Optical singular and dark solitons with Biswas–Arshed model by modified simple equation method. Optik, 202, 163523, (2020).
Tasbozan, O., Çenesiz, Y., & Kurt, A. New solutions for conformable fractional Boussinesq and combined KdV-mKdV equations using Jacobi elliptic function expansion method. The European Physical Journal Plus, 131, 244, (2016).
Yokuş, A., Durur, H., & Duran, S. Simulation and refraction event of complex hyperbolic type solitary wave in plasma and optical fiber for the perturbed Chen-Lee-Liu equation. Optical and Quantum Electronics, 53, 402, (2021).
Mikhailov, A.V., Novikov, V.S., & Wang, J.P. On classification of integrable nonevolutionary equations. Studies in Applied Mathematics, 118(4), 419–457, (2007).
Mikhailov, A.V., & Novikov, V.S. Perturbative symmetry approach. Journal of Physics A: Mathematical and General, 35(22), 4775, (2002).
Ray, S.S., & Singh, S. New various multisoliton kink-type solutions of the (1+1)-dimensional Mikhailov–Novikov–Wang equation. Mathematical Methods in the Applied Sciences, 44(18), 14690-14702, (2021).
Raza, N., Seadawy, A.R., Arshed S., & Rafiq, M.H. A variety of soliton solutions for the Mikhailov-Novikov-Wang dynamical equation via three analytical methods. Journal of Geometry and Physics, 176, 104515, (2022).
Akbulut, A., Kaplan, M., & Kaabar, M.K.A. New exact solutions of the Mikhailov-Novikov-Wang equation via three novel techniques. Journal of Ocean Engineering and Science, (2021).
Bekir, A., Shehata, M.S.M., & Zahran, E.H.M. Comparison between the new exact and numerical solutions of the Mikhailov–Novikov–Wang equation. Numerical Methods for Partial Differential Equations, (2021).
Srivastava, H.M., Günerhan, H., & Ghanbari, B. Exact traveling wave solutions for resonance nonlinear Schrödinger equation with intermodal dispersions and the Kerr law nonlinearity. Mathematical Methods in the Applied Sciences, 42(18), 7210-7221, (2019).
Ghanbari, B., Osman, M.S., & Baleanu, D. Generalized exponential rational function method for extended Zakharov Kuzetsov equation with conformable derivative. Modern Physics Letters A, 34(20), 1950155, (2019).
Ismael, H.F., Bulut, H., & Baskonus, H.M. W-shaped surfaces to the nematic liquid crystals with three nonlinearity laws. Soft Computing, Vol:25, 4513-4524, (2021).
Sağlam Özkan, Y. The generalized exponential rational function and Elzaki–Adomian decomposition method for the Heisenberg ferromagnetic spin chain equation. Modern Physics Letters B, 35(12), 2150200, (2021).
Duran, S. Breaking theory of solitary waves for the Riemann wave equation in fluid dynamics. International Journal of Modern Physics B, 35(09), 2150130, (2021).
Duran, S. An investigation of the physical dynamics of a traveling wave solution called a bright soliton. Physica Scripta, 96(12), 125251, (2021).
How to Cite
Copyright (c) 2022 Seyma Tuluce Demiray, Ugur Bayrakci
This work is licensed under a Creative Commons Attribution 4.0 International License.
Articles published in MMNSA are made freely available online immediately upon publication, without subscription barriers to access. All articles published in this journal are licensed under the Creative Commons Attribution 4.0 International License (click here to read the full-text legal code). This broad license was developed to facilitate open access to, and free use of, original works of all types. Applying this standard license to your work will ensure your right to make your work freely and openly available.
Under the Creative Commons Attribution 4.0 International License, authors retain ownership of the copyright for their article, but authors allow anyone to download, reuse, reprint, modify, distribute, and/or copy articles in MMNSA, so long as the original authors and source are credited.
The readers are free to:
- Share — copy and redistribute the material in any medium or format
- Adapt — remix, transform, and build upon the material for any purpose, even commercially.
- The licensor cannot revoke these freedoms as long as you follow the license terms.
under the following terms:
- Attribution — You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.